# SDR UALA2011072503812

- Difficulty date: July 24, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 58,327 hours, 21,813 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: 2M113325
- Condition: Damaged
- Location: Row 8abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS DEPLOYED ROW 8ABC. ATTEMPTED TO REPACK MASKS AND RESTOW IAW AMM.  FOUND LATCH ASSY ON CONTAINER ASSY FAULTY.  REPLACED OXYGEN CONTAINER.  OP CHECKED GOOD PER MM.
